# SDR HEEA073418

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,346 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Cover
- Part number: 407030211101
- Condition: Broken
- Location: Collective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN. SCRAPPED ON SITE.  PHI REQUESTS FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#711790.
